Chemists' Own Day + Night Cold & Flu Relief PE 48 Tablets

More Views

Chemists' Own Day + Night Cold & Flu Relief PE 48 Tablets

Be the first to review this product

Availability: Out of stock

Product Overview
Temporary relief from cold and flu symptoms.
Product Description

Details

"Temporary relief from cold and flu symptoms: blocked nose, runny nose, sore throat, headache, body aches. Reduces fever."
Dosage

"DAY: Adults and children 12 years and over: Two Day tablets to be taken every four to six hours, when required, Morning, and Afternoon. DO NOT exceed 4 DAY tablets in 24 hours. NIGHT: Adults and children 12 years and over: Two Night tablets to be taken at bedtime as required. Do not exceed 2 NIGHT tablets in 24 hours. If symptoms persist, see your doctor."

Active Ingredients

"Day-time tablet: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg. Night-time tablet: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg. Chlorphenamine Maleate 2mg."

Storage

30°C

Warnings

"This product may cause sleeplessness. NIGHT TABLETS ONLY: may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. DO NOT USE • In children under 12 years • With medicines containing paracetamol, phenylephrine or antihistamines unless advised to do so by a doctor or pharmacist • If any of the seals on this package are broken • If the package use-by date has expired ASK YOUR DOCTOR BEFORE USE • If you have high blood pressure • If you have heart problems • If you are taking an antidepressant • If you are pregnant, likely to become pregnant or breastfeeding • If you are taking other medicines to treat cough and cold ADULTS: Do not take this medicine for longer than a few days at a time unless advised by a doctor. CHILDREN & ADOLESCENTS (12-17 YEARS): Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated."

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Chemists' Own Day + Night Cold & Flu Relief PE 48 Tablets

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value